Journal article icon

Journal article

Theory of Branching and Annihilating Random Walks

Abstract:

A systematic theory for the diffusion--limited reaction processes $A + A \to 0$ and $A \to (m+1) A$ is developed. Fluctuations are taken into account via the field--theoretic dynamical renormalization group. For $m$ even the mean field rate equation, which predicts only an active phase, remains qualitatively correct near $d_c = 2$ dimensions; but below $d_c' \approx 4/3$ a nontrivial transition to an inactive phase governed by power law behavior appears. For $m$ odd there is a dynamic phase t...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevLett.77.4780

Authors


Täuber, UC More by this author
Journal:
Phys. Rev. Lett. {\bf 77} (1996) 4780
Volume:
77
Issue:
23
Pages:
4780-4783
Publication date:
1996-09-17
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
URN:
uuid:fe4972df-4c4d-4328-a9e2-688b5b937d8e
Source identifiers:
240742
Local pid:
pubs:240742
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP